# SDR 2013FA0000039

- Difficulty date: January 19, 2013
- Submitted: January 19, 2013
- Operation: General aviation
- Aircraft: N466Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0534
- Aircraft time: 6,009 hours
- Engine: Cont IO550E
- Engine time: 1,048 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: J123901
- Condition: Failed
- Location: Engine Mount
- Part time: 132 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT ENGINE, LT FORWARD AND LT REAR ENGINE MOUNT ISOLATOR DEFORMED, SAGGING AND JUMPED OUT OF AIRFRAME MOUNT.   ALLOWS ENGINE TO SAG AND INTAKE MANIFOLD, AND EXHAUST PIPE TO CONTACT ACFT STRUCTURE.  LT FORWARD ISOLATOR HAD BEEN INSTALLED 12 MONTHS PREVIOUS. (131.8 HR)  THIS IS AN ONGOING PROBLEM WITH THIS PART.
